# SDR UPS08552303

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT SWITCH GUARD BROKEN.  REMOVED AND REPLACED SWITCH GUARD.  TESTED LIGHT ADJ/TEST PER 33-51-0804.  CHECKS OK.  IPC REF 33-51-08.
